# SDR SWAA2019111838887

- Difficulty date: November 8, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 141A8310
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM CRACKED AT BS. 294, RBL 65 COMMON TO INBOARD FLANGE FASTENERS.         / REPAIRED STUB BEAM IAW SRM AND DWG.
